# SDR SWAA2022022274655

- Difficulty date: August 31, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242UF HAS O/B FWD CORNER IS DISBONDED / REPAIRED DISBONDED O/B FWD CORNER ON CABIN FLOOR PANEL 242UF IAW SRM 53-00-50-2R-9 80733U 01SEP18
